default search action
"Optimal Control on Riemannian Manifolds by Interpolation."
Roberto Giambò, Fabio Giannoni, Paolo Piccione (2004)
- Roberto Giambò, Fabio Giannoni, Paolo Piccione:
Optimal Control on Riemannian Manifolds by Interpolation. Math. Control. Signals Syst. 16(4): 278-296 (2004)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.